# SDR DALA2018080104809

- Difficulty date: July 30, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 53,222 hours, 24,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK PREVIOUSLY REPAIR DOUBLER ON INTERCOSTAL BTW STA 312 AND 344 LBL=45 AT CABIN FLOOR STRUCTURE WET AREA. INTERCOSTAL BTW STA Y=312 TO Y=328 LBL WAS REPLACED PER SRM 51-40-02, AND INTERCOSTAL BTW STA Y=328 TO Y=344 LBL WAS REPAIR PER SRM 51-70-11.
